# SDR P5CA9700081

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Chafed
- Location: Nr 4 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED AREA ON NR 4 ENGINE LEFT COWL RIB AT LOWER ACCESSORY EXHAUST CUTOUT.  REPLACED RIB PER BAC SRM 51-10-01.
